Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 97, NWS La Crosse, WI

August 11, 2007Buffalo County, Trempealeau County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Aug 11, 2007, 5:11 AM CDT for Buffalo County, Trempealeau County, Wisconsin. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 11, 2007, 5:11 AM CDT (10:11 UTC)
Expired
Aug 11, 2007, 6:15 AM CDT
In force
64 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

Counties Buffalo County, WI, Trempealeau County, WI

The radar

The La Crosse radar (KARX), 45 km from the middle of the area, began a volume at 10:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 11, 6:00 AM CDTTSTM WND DMGGalesville, WITREES DOWN NEAR GALESVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 49 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 10.2 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2007-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 639 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2007-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
639 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
1768 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 111011
SVRARX
WIC011-121-111115-
/O.NEW.KARX.SV.W.0097.070811T1011Z-070811T1115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
511 AM CDT SAT AUG 11 2007

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BUFFALO COUNTY IN WEST CENTRAL WISCONSIN...
  TREMPEALEAU COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 615 AM CDT

* AT 507 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING MONDOVI...TO 8 MILES NORTHEAST OF
  ALMA TO 8 MILES SOUTH OF WABASHA...AND MOVING EAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MONDOVI AND ALMA AROUND 510 AM...
  PRAAG AND GILMANTON AROUND 515 AM...
  BUFFALO AND LOOKOUT AROUND 520 AM...
  HIGHWAY 88 AND COUNTY 0 AND THE BORST VALLEY AREA AROUND 525 AM...
  STRUM AND WICKHAM VALLEY AROUND 530 AM...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4408 9120 4409 9128 4404 9135 4400 9134
      4399 9142 4405 9159 4419 9186 4439 9197
      4459 9194 4459 9118 4410 9116

$$

MW
4 follow-up statements
000 
WWUS53 KARX 111024
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
524 AM CDT SAT AUG 11 2007

WIC011-121-111115-
/O.CON.KARX.SV.W.0097.000000T0000Z-070811T1115Z/
BUFFALO WI-TREMPEALEAU WI-
524 AM CDT SAT AUG 11 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
FOR TREMPEALEAU AND BUFFALO COUNTIES...

AT 520 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM ELEVA TO MONTANA TO
COCHRANE...OR ALONG A LINE EXTENDING FROM 11 MILES EAST OF MONDOVI TO
9 MILES NORTHWEST OF ARCADIA TO 10 MILES SOUTHEAST OF ALMA...MOVING
EAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  INDEPENDENCE AND FOUNTAIN CITY AROUND 530 AM...
  WHITEHALL AND ARCADIA AROUND 535 AM...
  HIGHWAY 95 AND COUNTY D AND TAMARACK AROUND 540 AM...
  BLAIR AND PERROT STATE PARK AROUND 545 AM...
  TREMPEALEAU AND GALESVILLE AROUND 550 AM...

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4408 9120 4409 9128 4404 9135 4400 9134
      4399 9142 4405 9159 4419 9186 4439 9197
      4459 9194 4459 9118 4410 9116

$$

MW
000 
WWUS53 KARX 111045
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
545 AM CDT SAT AUG 11 2007

WIC011-121-111115-
/O.CON.KARX.SV.W.0097.000000T0000Z-070811T1115Z/
BUFFALO WI-TREMPEALEAU WI-
545 AM CDT SAT AUG 11 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
FOR TREMPEALEAU AND BUFFALO COUNTIES...

AT 543 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM PIGEON FALLS TO NORTH CREEK TO
MARSHLAND...OR ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
WHITEHALL TO ARCADIA TO WINONA...MOVING EAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BLAIR AND PERROT STATE PARK AROUND 550 AM...
  TREMPEALEAU AND IDUNA AROUND 555 AM...
  GALESVILLE AND HEGG AROUND 600 AM...
  THIMBLE PARK AROUND 605 AM...
  PEACOCK HILL AROUND 615 AM...

LAT...LON 4408 9120 4409 9128 4404 9135 4400 9134
      4399 9142 4405 9159 4419 9186 4439 9197
      4459 9194 4459 9118 4410 9116

$$

MW
000 
WWUS53 KARX 111054
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
554 AM CDT SAT AUG 11 2007

WIC011-111104-
/O.CAN.KARX.SV.W.0097.000000T0000Z-070811T1115Z/
BUFFALO WI-
554 AM CDT SAT AUG 11 2007

...THE SEVERE THUNDERSTORM WARNING FOR BUFFALO COUNTY IS CANCELLED...


LAT...LON 4408 9120 4409 9128 4404 9135 4400 9134
      4399 9142 4404 9157 4410 9154 4417 9161
      4424 9154 4456 9153 4459 9118 4410 9116

$$

WIC121-111115-
/O.CON.KARX.SV.W.0097.000000T0000Z-070811T1115Z/
TREMPEALEAU WI-
554 AM CDT SAT AUG 11 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
FOR TREMPEALEAU COUNTY...

AT 552 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BLAIR TO TREMPEALEAU...OR ALONG A LINE EXTENDING FROM
10 MILES SOUTHEAST OF WHITEHALL TO 10 MILES EAST OF WINONA...MOVING
EAST AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PEACOCK HILL AROUND 605 AM...

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4408 9120 4409 9128 4404 9135 4400 9134
      4399 9142 4404 9157 4410 9154 4417 9161
      4424 9154 4456 9153 4459 9118 4410 9116

$$

MW
000 
WWUS53 KARX 111107
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
607 AM CDT SAT AUG 11 2007

WIC121-111116-
/O.EXP.KARX.SV.W.0097.000000T0000Z-070811T1115Z/
TREMPEALEAU WI-
607 AM CDT SAT AUG 11 2007

...THE SEVERE THUNDERSTORM WARNING FOR TREMPEALEAU COUNTY EXPIRES AT
615 AM CDT...

THE STORM WHICH PROMPTED THIS WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4408 9120 4409 9128 4404 9135 4400 9134
      4399 9142 4404 9157 4410 9154 4417 9161
      4424 9154 4456 9153 4459 9118 4410 9116

$$

MW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 3:05 AM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Aug 11, 3:05 AM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
305 AM CDT SAT AUG 11 2007

.SHORT TERM...TODAY THROUGH MONDAY NIGHT

SHOWERS AND THUNDERSTORM CHANCES TODAY THROUGH TONIGHT AND AGAIN
MONDAY NIGHT WILL BE MAIN FOCUS OF CONCERN. OTHER CONCERN IS
TEMPERATURES.

DATA ANALYSIS EARLY THIS MORNING HAD HIGH PRESSURE CENTERED OVER
THE GREAT LAKE REGION AS LOW PRESSURE AND A COLD FRONT WERE PUSHING
EAST ACROSS THE DAKOTAS. UPPER MIDWEST RADAR MOSAIC WAS SHOWING
SEVERAL THUNDERSTORM COMPLEXES EXTENDING FROM CENTRAL MN INTO
CENTRAL NEBRASKA IN STRONG WARM AIR ADVECTION/MOISTURE
TRANSPORT/LIFT...VIA 35-40KT 850MB JET PER WOODLAKE MN/SLATER IA
PROFILERS...IN ADVANCE OF THE LOW AND COLD FRONT. OTHERWISE...THE
WEATHER WAS QUITE ACROSS THE FORECAST AREA WITH TEMPERATURES RANGING
FROM THE MIDDLE 60S TO AROUND 70 DEGREES.

11/00Z GFS AND NAM IN GENERALLY GOOD AGREEMENT ON OVERALL SYNOPTIC
SETUP THROUGH THE PERIOD. THERE ARE HOWEVER DISTINCT DIFFERENCES IN
THE PLACEMENT AND AMOUNT OF QPF GIVEN SIMILAR FORCING SIGNALS. DID
NOT FAVOR EITHER MODELS QPF PLACEMENT AND GENERALLY PLACED BEST POPS
BASED ON WHERE BEST FORCING WAS FOCUSED WITH INCOMING COLD FRONT
TODAY/TONIGHT.

FOR TODAY...11/00Z ARXWRF CORFIDI VECTOR AND MCS MAINTENANCE
PROBABILITY  ...WHICH SEEMS TO BE HANDLING CURRENT THUNDERSTORM
COMPLEX ACROSS MN IDEALLY RIGHT NOW...SHOWS THE COMPLEX WILL LIKELY
MAKE IT INTO WESTERN PERIPHERY OF THE FORECAST AREA THIS MORNING
BEFORE MOISTURE TRANSPORT WANES. AM KIND OF CONCERNED WITH SEVERE
THREAT...MAINLY WIND ACROSS THE NORTH AS 0-3KM SHEAR REMAINS HEALTHY.
WILL BUMP POPS UP ACROSS THAT AREA BASED ON THIS AND CURRENT TRENDS.
OTHERWISE...THE CONVECTION SHOULD BE ON A DIMINISHING TREND THROUGH
THE REST OF THE MORNING...BUT SHOULD BE QUITE A BIT OF DEBRIS CLOUD
LEFT OVER FROM THE DECAYING COMPLEX. AS THE SURFACE COLD FRONT MOVES
CLOSER TO THE AREA THIS AFTERNOON...MODELS ARE INDICATING ATMOSPHERE
WILL RECOVER FROM MORNING DEBRIS WITH GFS INDICATING SURFACE BASED
CAPE INCREASING INTO THE 2000-2500J/KG RANGE. MODELED SOUNDINGS
HOWEVER WHERE SHOWING A FAIRLY STRONG CAP TO OVERCOME. AS A
RESULT...WILL HOLD ONTO CHANCE POPS FOR NOW THROUGH THE AFTERNOON
HOURS. CONVECTIVE INHIBITION DECREASES AS THE CAP BREAKS THIS
EVENING ALONG THE COLD FRONT. IT APPEARS THE BEST FOCUS OF MOISTURE
TRANSPORT/CONVERGENCE IS ACROSS THE NORTH...SO WILL KEEP HIGHER
POPS/QPF AMOUNTS FOCUSED UP THERE...TAPERING OFF TO THE SOUTH. THERE
WILL BE A THREAT OF SEVERE WEATHER...MAINLY WINDS AGAIN...AS 0-3KM
SHEAR REMAINS AROUND 45KT INTO THE EVENING HOURS.

THE FRONT AND SHRA/THUNDERSTORM THREAT WILL BE PUSHED EAST OF THE
AREA BY SUNDAY MORNING AS A STRONG AREA OF HIGH PRESSURE BUILDS IN
FROM THE NORTHERN PLAINS. IT WILL STILL BE RATHER WARM WITH 850MB
TEMPERATURES AROUND 20C...BUT DEW POINTS WILL BE QUITE A BIT LOWER
GOING INTO THE AFTERNOON HOURS WITH GOOD SUBSIDENCE/MIXING. HAVE
ADJUSTED DEW POINT GRIDS TO ACCOUNT FOR THIS DRYING.

THE HIGH WILL REMAIN IN CONTROL THROUGH MONDAY AS IT SETTLES OVER
THE GREAT LAKES REGION. THE HIGH BEGINS TO SLIP EAST MONDAY NIGHT AS
ANOTHER AREA OF LOW PRESSURE AND COLD FRONT MAKES ITS WAY ACROSS THE
NORTHERN PLAINS INTO WI. THIS WILL BRING ANOTHER CHANCE OF SHOWERS
AND THUNDERSTORMS INTO THE AREA.

.LONG TERM...TUESDAY THROUGH FRIDAY

11/00Z ECMWF A BIT SLOWER WITH FRONTAL PASSAGE AND RIDGE BUILDING
INTO THE AREA OF TUESDAY COMPARED TO THE GFS. WILL KEEP A SLIGHT
CHANCE OF SHRA/TS IN THE GRIDS BASED FOR NOW. HIGH PRESSURE RIDGE
APPEAR S TO GET SUPPRESSED SOUTH AND WEST AS NORTHWEST FLOW BECOMES
DOMINANT ACROSS THE UPPER MIDWEST/GREAT LAKES REGION. THIS LOOKS TO
GIVE THE AREA COOLER/MORE SEASONAL TEMPERATURES. GFS AND ECMWF
CONTINUE TO SHOW WEAK IMPULSES IN THE NORTHWEST FLOW MOVING THROUGH
THE CENTRAL PLAINS AND SOUTH OF US. SMALL SHRA/TS CHANCES ACROSS THE
SOUTH IN THE GRIDS THROUGH WEDNESDAY NIGHT LOOKS REASONABLE BASED ON
THIS.

&&

.AVIATION...

FIRST CONCERN IS WITH CONVECTION MOVING INTO THE TWIN CITIES. 08Z
TWEB ROUTES 211/242 INCLUDING TSRA WITH G45KT. INDICATIONS ARE THAT
THIS WILL CONTINUE MOVING MAINLY EAST...WEAKENING SLOWLY AS IT RUNS
OUT OF THE BEST MOISTURE TRANSPORT AND INSTABILITY AXIS. DO EXPECT
DECAYING MCS TO MOVE ACROSS WI...BUT THE BULK OF THE RAIN LOOKS LIKE
IT WILL REMAIN NORTH OF TAF SITES AND ALL BUT THE NORTHERN MOST TWEB
SEGMENTS.

IN THE MEANTIME...LIGHT WINDS AND MOIST BOUNDARY LAYER ONCE AGAIN
RESULTING IN FOG/MIST ACROSS MUCH OF WI...WITH SOME DENSE FOG IN THE
WISCONSIN RIVER VALLEY.  EXPECT THIS TO IMPROVE SHORTLY AFTER
DAYBREAK.

ONCE MCS MOVES THROUGH...EXPECT SCATTERED CUMULUS DEVELOPMENT...WITH
LINGERING MID-LEVEL MOISTURE AND MID CLOUD. RENEWED CONVECTION LOOKS
LIKE A GOOD BET AGAIN ACROSS PARTS OF EASTERN MN INTO WESTERN WI FOR
THE LATE AFTERNOON AND EVENING.  WILL ATTEMPT TO ADD SOME DEFINITION
TO THE TAFS WITH THE 12Z ISSUANCE...AND TO THE 14Z TWEBS.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...

WI...NONE.
MN...NONE.
IA...NONE.

&&

SHORT/LONG TERM...DAS
AVIATION..........MW
Hazardous weather outlook, Aug 10, 5:38 AM CDT, 23 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
538 AM CDT FRI AUG 10 2007

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-111100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
538 AM CDT FRI AUG 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

HEAT INDEX READINGS WILL BE IN THE 95 TO 100 DEGREE RANGE THIS
AFTERNOON ACROSS THE AREA.

OTHERWISE...A THUNDERSTORM COMPLEX IS EXPECTED TO FORM OVER WESTERN
AND CENTRAL MINNESOTA THIS EVENING IN ADVANCE OF A LOW PRESSURE
SYSTEM AND WARM FRONT ACROSS THE HIGH PLAINS. THE COMPLEX OF
THUNDERSTORMS IS THEN EXPECTED TO TRACK SOUTHEASTWARD INTO THE AREA
AFTER MIDNIGHT. THE THUNDERSTORMS ARE EXPECTED TO BE ON A DIMINISHING
TREND AS THEY TRACK INTO A MORE STABLE AIRMASS IN PLACE ACROSS THE
AREA. THEREFORE...SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

LOW PRESSURE IS EXPECTED TO TRACK FROM THE NORTHERN PLAINS INTO
ONTARIO CANADA BY SATURDAY AFTERNOON. THIS WILL DRAG A COLD FRONT
SOUTHEAST ACROSS THE AREA FOR A CHANCE OF THUNDERSTORMS THROUGH
SATURDAY NIGHT. THERE IS A SLIGHT RISK THAT A FEW OF THE STORMS COULD
BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN
THREAT.

IN ADDITION...AFTERNOON HEAT INDEX VALUES WILL CLIMB INTO THE 95 TO
100 DEGREE RANGE SATURDAY AFTERNOON.

A SERIES OF DISTURBANCES WILL PROVIDE A CHANCE OF THUNDERSTORMS AS
THEY TRACK EAST ACROSS THE UPPER MISSISSIPPI RIVER VALLEY FROM SUNDAY
THROUGH TUESDAY NIGHT. AT THIS TIME...IT IS STILL TOO EARLY TO
DISCERN WHETHER ANY OF THESE THUNDERSTORMS WILL BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH FRIDAY. HOWEVER...
SPOTTER ACTIVATION MAY BECOME NECESSARY SATURDAY AFTERNOON. STAY
TUNED FOR FURTHER UPDATES.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

DAS

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.